# SDR AALA20090722TUL02

- Difficulty date: July 22, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49455
- Aircraft time: 69,145 hours, 31,940 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Bent
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 8 BEAM ON FORWARD ENTRY DOOR BENT.  REPLACED NUMBER 8 BEAM ON FORWARD ENTRY DOOR IN ACCORDANCE WITH ESO 80172.
